View Single Post
Old 03-13-2013, 08:25 AM   #6
JTurner
Senior Member
Max Brawn
Points: 7,933, Level: 59 Points: 7,933, Level: 59 Points: 7,933, Level: 59
Activity: 0% Activity: 0% Activity: 0%
 
JTurner's Avatar
 

Join Date: Oct 2011
Location: North West England
Posts: 1,548
Training Exp: 2+ Years
Fav Exercise: BTNPP
Fav Supp: Beef
Reputation: 57913
JTurner is a lifting beastJTurner is a lifting beastJTurner is a lifting beastJTurner is a lifting beastJTurner is a lifting beastJTurner is a lifting beastJTurner is a lifting beastJTurner is a lifting beastJTurner is a lifting beastJTurner is a lifting beastJTurner is a lifting beast
Default

Thanks for the replies.

Quote:
Originally Posted by schrebra View Post
HA! How ironic... I took accutane about 2 years ago, I thought they banned the stuff after all the flack it was getting.

While I was taking it my skin would be so brittle and dry I couldn't stretch or move because it felt my my skin was going to crack! Just use lotion all the time to fix that. During that time I would have mood swings too.

After about a year off the stuff I noticed that my hair was thinning badly. I got the balding crown on my head, and I decided to shave my hair completely because any time I would run my fingers though my hair clumps would fall out.

AND! two years later my body hair started thinning to the point where I practically have none left at all. Arm hair, leg hair, knuckle hair and so on. I hope maybe one day it'll grow back.

So long story short, receeding hair line and loss of body hair all over, but in return I've never had acne again. And my skin looks amazing.

You win some you lose some, eh?

But yeah It's some potent stuff.
Sounds like lovely stuff ha.

Quote:
Originally Posted by schrebra View Post
Oh and one more side effect I had was my joints were very sore all the time, like my knees.
Ye I imagine this will be my biggest problem.

Quote:
Originally Posted by schrebra View Post
I don't think it would have been possible to lift during the phase of accutane either, just because of how taxing it is on your body. And the fact that your not allowed to take anything supplement related during the trial.
Sad to hear, doc didn't say stop but did say that the aches would be worsened, just have to see how things go. On the supplement side I don't really take any so nothing to stop.

Quote:
Originally Posted by Gengaeldelse View Post
I too was on Accutane in high school, 1996. I read something recently about it being linked to Chron's disease, which I now have. I think there was even a class action lawsuit.
Ye, Chron's and other bowel problems from what I've read. I can deal with the short term side effects but the lasting stuff puts me off.

Still undecided .
__________________
JTurner's Eat, Lift, Eat Log
JTurner is offline   Reply With Quote